# SDR REXA2016120702555

- Difficulty date: December 7, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 601R3895731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS CORROSION AROUND FASTNER HOLES. LOCATED, DRILLED AND INSTALLED NEW DOME NUTS IAW SRM 51-40-11 AND 51-42-06. THRESHOLD PART NR 601R38957-31.
